Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 6, Number 4

All articles in this issue are freely accessible.

Aerodynamic symmetry of projectiles
C. G. Maple and J. L. Synge.
Quart. Appl. Math. 6 (1949), 345-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28170
On the stability of the supersonic flows past a wedge
G. F. Carrier.
Quart. Appl. Math. 6 (1949), 367-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27200
Homogeneous harmonic functions
H. Poritsky.
Quart. Appl. Math. 6 (1949), 379-388
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29017
Linearized compressible flow
H. Poritsky.
Quart. Appl. Math. 6 (1949), 389-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29626
On the characterization of fields of diabatic flow
B. L. Hicks.
Quart. Appl. Math. 6 (1949), 405-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27662
On the plastic bending of circular plates under uniform transverse loads
D. Trifan.
Quart. Appl. Math. 6 (1949), 417-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30427
A mathematical formulation of the general continuous deformation problem
A. Gleyzal.
Quart. Appl. Math. 6 (1949), 429-437
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29675
A problem of the temperature distribution in a moving medium
A. E. Benfield.
Quart. Appl. Math. 6 (1949), 439-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27413
On a class of singular integral equations occurring in physics
H. P. Thielman.
Quart. Appl. Math. 6 (1949), 443-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28525
On the general equations of problems of axial symmetry in the theory of plasticity
P. S. Symonds.
Quart. Appl. Math. 6 (1949), 448-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30423
Effect of hyperbolic notches on the stress distribution in a wood plate
C. Bassel Smith.
Quart. Appl. Math. 6 (1949), 452-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27686

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website